# SDR AALA202502092073

- Difficulty date: February 8, 2025
- Submitted: February 9, 2025
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 77,674 hours, 30,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AMBER CAUTION LITE ON CIDS PANEL. MAINTENANCE FOUND DOOR 2 L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW WHICH CAUSED CAUTION LIGHT ON CIDS AND SERVICED IT PER AMM 52-10-00. CAUTION LIGHT EXTINGUISHED WHEN SERVICED AND CIDS 1 TEST GOOD.
